Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Just starting HIV treatment
Dec 30, 2011

I started taking Atrippla exactly 14 days ago. This morning I woke up with a rash on my arms and my swollen lips. Is it safe to take an antihistamine and how long is it safe for me to take that?

Response from Dr. Henry

It is generallysafe to take antihistamines for rash management-you need to call your HIV provider so you can be monitored regarding the seriousness of the rash (most efavirenz/Atripla rashes can be treated through but if lips, eyes, other mucousal surfaces involved would be worried about more threatening complications). KH



Previous
HIV positive with Dizzyness
Next
is it safe to take african mango or green world products

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement